Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

Hi, i have visual snow after used drug (4-FA research chemical)

I had visual snow i see only at night, but it dont really annoying me.


The worst symptom is those black dots that appear and then disappear on your vision (often at peripheral vision), i think its called blue field entopic phenomeon, but i dont only see when i look the sky but everywhere where its bright, its very killed me !

So someone got a medication or something to atenuate this shit ? Keppra, memantine, lamictal, vitamine ?
I don't care about visual snow but wanna cure this black dots ^^

I eat clean, i train 4x a week, the only stuff it attenuate this (i mean i no longer get bothered by those black dot is Kratom cuz it make me high lol but its addictive ), and of course plenty of sleep, when i don't sleep well or much its horrible !

I already take vitamine, antioxydant, omega 3, vit D 

Thanks so much and sorry for my english, i'm french :D
 

Edited by Slipkorneu

Share this post


Link to post
Share on other sites

Are you sure you are not thinking of Floaters? Black dots and lines that move slowly across your vision?

If yes, they are perfectly natural... I had them since i was about 6 years old...

Share this post


Link to post
Share on other sites

strange... everything i have in my vision is either white, blue or green... The only black dots i have are floaters

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.